A bijection of the set of 3-regular partitions

Glen Mullineux

Research output: Contribution to journalArticle

Abstract

A bijection of the set of 3-regular partitions of an integer n is constructed. It is shown that this map has order 2 and that the 3-cores of a partition and its image have diagrams which are mutual transposes. It is conjectured that this is the same bijection as the one induced, using the labeling of Farahat, Müller, and Peel, from the action of the alternating character upon the 3-modular irreducible representations of the symmetric group of degree n.
Original languageEnglish
Pages (from-to)115-124
Number of pages10
JournalJournal of Combinatorial Theory, Series A
Volume28
Issue number2
DOIs
Publication statusPublished - 1980

Fingerprint

Bijection
Labeling
Partition
Transpose
Irreducible Representation
Symmetric group
Diagram
Integer
Character

Cite this

A bijection of the set of 3-regular partitions. / Mullineux, Glen.

In: Journal of Combinatorial Theory, Series A, Vol. 28, No. 2, 1980, p. 115-124.

Research output: Contribution to journalArticle

Mullineux, Glen. / A bijection of the set of 3-regular partitions. In: Journal of Combinatorial Theory, Series A. 1980 ; Vol. 28, No. 2. pp. 115-124.
@article{392975e502d24f8190d55e495e831363,
title = "A bijection of the set of 3-regular partitions",
abstract = "A bijection of the set of 3-regular partitions of an integer n is constructed. It is shown that this map has order 2 and that the 3-cores of a partition and its image have diagrams which are mutual transposes. It is conjectured that this is the same bijection as the one induced, using the labeling of Farahat, M{\"u}ller, and Peel, from the action of the alternating character upon the 3-modular irreducible representations of the symmetric group of degree n.",
author = "Glen Mullineux",
year = "1980",
doi = "10.1016/0097-3165(80)90077-1",
language = "English",
volume = "28",
pages = "115--124",
journal = "Journal of Combinatorial Theory, Series A",
issn = "0097-3165",
publisher = "Elsevier Academic Press Inc",
number = "2",

}

TY - JOUR

T1 - A bijection of the set of 3-regular partitions

AU - Mullineux, Glen

PY - 1980

Y1 - 1980

N2 - A bijection of the set of 3-regular partitions of an integer n is constructed. It is shown that this map has order 2 and that the 3-cores of a partition and its image have diagrams which are mutual transposes. It is conjectured that this is the same bijection as the one induced, using the labeling of Farahat, Müller, and Peel, from the action of the alternating character upon the 3-modular irreducible representations of the symmetric group of degree n.

AB - A bijection of the set of 3-regular partitions of an integer n is constructed. It is shown that this map has order 2 and that the 3-cores of a partition and its image have diagrams which are mutual transposes. It is conjectured that this is the same bijection as the one induced, using the labeling of Farahat, Müller, and Peel, from the action of the alternating character upon the 3-modular irreducible representations of the symmetric group of degree n.

UR - http://dx.doi.org/10.1016/0097-3165(80)90077-1

U2 - 10.1016/0097-3165(80)90077-1

DO - 10.1016/0097-3165(80)90077-1

M3 - Article

VL - 28

SP - 115

EP - 124

JO - Journal of Combinatorial Theory, Series A

JF - Journal of Combinatorial Theory, Series A

SN - 0097-3165

IS - 2

ER -